Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 103, NWS Norman, OK

April 11, 2016Atoka County, Bryan County, Coal County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 11, 2016, 1:58 PM CDT for Atoka County, Bryan County, Coal County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 1:58 PM CDT (18:58 UTC)
Expired
Apr 11, 2016, 2:45 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Atoka County, OK, Bryan County, OK, Coal County, OK

The radar

The Norman radar (KTLX), 163 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 2:05 PM CDTHAIL 2.754 Sse Atoka, OKRELAYED BY ATOKA COUNTY SHERIFF DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 1:38 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WUUS54 KOUN 111858
SVROUN
OKC005-013-029-111945-
/O.NEW.KOUN.SV.W.0103.160411T1858Z-160411T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
158 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
  ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN COAL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 245 PM CDT

* AT 158 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANEY...MOVING
  EAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATOKA...STRINGTOWN...LEHIGH...TUSHKA...CANEY...LANE...DAISY...BOGGY DEPOT
  PARK...BENTLEY...CHOCKIE...MCGEE CREEK LAKE...ATOKA RESERVOIR AND
  REDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3451 9578 3416 9578 3416 9598 3415 9597
      3414 9595 3413 9595 3412 9614 3417 9640
      3442 9636 3467 9589 3466 9588 3459 9588
      3459 9567 3451 9567
TIME...MOT...LOC 1858Z 254DEG 41KT 3428 9621 

HAIL...1.75IN
WIND...60MPH
 
$$
1 follow-up statement
036 
WWUS54 KOUN 111925
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT MON APR 11 2016

OKC029-111934-
/O.CAN.KOUN.SV.W.0103.000000T0000Z-160411T1945Z/
COAL OK-
225 PM CDT MON APR 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COAL COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. 

LAT...LON 3451 9567 3451 9578 3416 9578 3416 9598
      3415 9597 3414 9595 3412 9614 3424 9639
      3442 9618 3442 9614 3445 9615 3467 9589
      3459 9588 3459 9567
TIME...MOT...LOC 1924Z 262DEG 39KT 3431 9586 

$$

OKC005-013-111945-
/O.CON.KOUN.SV.W.0103.000000T0000Z-160411T1945Z/
BRYAN OK-ATOKA OK-
225 PM CDT MON APR 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTH CENTRAL BRYAN AND ATOKA COUNTIES...

AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LANE...MOVING EAST AT 45 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...TUSHKA...CANEY...LANE...DAISY...BENTLEY...CHOCKIE...
MCGEE CREEK LAKE...REDDEN AND ATOKA RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3451 9567 3451 9578 3416 9578 3416 9598
      3415 9597 3414 9595 3412 9614 3424 9639
      3442 9618 3442 9614 3445 9615 3467 9589
      3459 9588 3459 9567
TIME...MOT...LOC 1924Z 262DEG 39KT 3431 9586 

HAIL...2.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 12:14 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 11, 12:14 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1214 PM CDT MON APR 11 2016

.DISCUSSION...
PLEASE SEE THE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
MVFR CIGS WILL CONTINUE THROUGHOUT THE DAY, ALONG WITH SHOWER AND
THUNDERSTORM CHANCES. CHANCES OVER THE TERMINALS SHOULD END AROUND
00Z, BUT THE MVFR CIGS MAY LINGER THROUGH 06Z OR SO. NORTHEAST
WINDS AROUND 15 TO 20 KT ARE EXPECTED UNTIL AT LEAST SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  42  64  47  70 /  10   0  10   0
HOBART OK         40  64  46  72 /  10   0  20  10
WICHITA FALLS TX  45  66  49  72 /  10  10  20  20
GAGE OK           36  64  42  75 /  10   0  10   0
PONCA CITY OK     36  64  41  72 /  10   0  10   0
DURANT OK         50  67  50  69 /  30   0  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/03/03
Hazardous weather outlook, Apr 11, 11:51 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CDT MON APR 11 2016

OKZ004>048-050>052-TXZ083>090-121700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1151 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS THIS AFTERNOON INTO THIS EVENING
ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
A SLIGHT RISK OF SEVERE STORMS IS LOCATED SOUTH AND EAST OF A
LINE FROM ADA AND NORTHWEST OF ARDMORE... TO WAURIKA OKLAHOMA AND
HENRIETTA TEXAS. THIS INCLUDES ARDMORE... ATOKA... AND DURANT. A
MARGINAL RISK COVERS AN AREA GENERALLY SOUTH AND EAST OF A LINE
FROM HOLDENVILLE AND CHICKASHA... TO HOBART OKLAHOMA... TO NEAR
VERNON AND SEYMOUR TEXAS.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 8 PM.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS
UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS
ALSO A LOW RISK OF TORNADOES... MAINLY FOR AREAS ALONG AND SOUTH
OF THE RED RIVER.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE
ACROSS PARTS OF THE AREA THROUGHOUT THE DAY... GENERALLY IN AREAS
SOUTH OF INTERSTATE 40. THERE ARE STILL SOME QUESTIONS ON WHETHER
THE INGREDIENTS WILL BE ABLE TO COME TOGETHER TODAY FOR SOME
STRONG TO SEVERE STORMS TO DEVELOP. HOWEVER... IF SEVERE STORMS DO
DEVELOP... LARGE HAIL AND STRONG WIND GUSTS WILL BE THE PRIMARY
CONCERNS. THERE IS ALSO A LOW RISK FOR A TORNADO OR TWO.

THE POTENTIAL FOR SEVERE STORMS IS EXPECTED TO END EARLY THIS
EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO
WEDNESDAY... SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.
THUNDERSTORM CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND
CONTINUE INTO THE WEEKEND. SOME STRONG TO SEVERE STORMS COULD BE
POSSIBLE.

.FIRE WEATHER...
NEAR CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ON FRIDAY DUE
TO GUSTY SOUTH WINDS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/MAXWELL/BARNES

In the hours before

Special weather statement, Apr 11, 12:07 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT MON APR 11 2016

OKZ045-046-050-111745-
CARTER OK-LOVE OK-JEFFERSON OK-
1207 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CARTER...LOVE AND NORTHEASTERN
JEFFERSON COUNTIES UNTIL 1245 PM CDT...

AT 1206 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
RUBOTTOM...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3392 9749 3391 9753 3419 9787 3429 9760
      3429 9756 3430 9756 3438 9736 3432 9695
      3395 9698 3395 9700 3390 9699 3390 9718
      3392 9721 3391 9724 3390 9725 3389 9745
TIME...MOT...LOC 1706Z 237DEG 33KT 3402 9744
Special weather statement, Apr 11, 12:37 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 PM CDT MON APR 11 2016

OKZ041-046-047-111815-
CARTER OK-MURRAY OK-JOHNSTON OK-
1237 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARTER...MURRAY AND
JOHNSTON COUNTIES UNTIL 115 PM CDT...

AT 1236 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RAVIA...
MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3428 9641 3417 9690 3417 9697 3415 9697
      3407 9713 3407 9719 3432 9752 3450 9722
      3454 9703 3448 9656
TIME...MOT...LOC 1736Z 240DEG 49KT 3424 9677
Local storm report, Apr 11, 1:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
118 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             MANNSVILLE              34.19N 96.88W
04/11/2016  E1.75 INCH       JOHNSTON           OK   PUBLIC

&&

JPIKE
Local storm report, Apr 11, 1:20 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
120 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             2 SW MANNSVILLE         34.17N 96.90W
04/11/2016  E1.25 INCH       MARSHALL           OK   PUBLIC

            COVERING THE GROUND

&&

JPIKE
Local storm report, Apr 11, 1:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
130 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             TISHOMINGO              34.23N 96.68W
04/11/2016  E1.75 INCH       JOHNSTON           OK   EMERGENCY MNGR

&&

JPIKE
Special weather statement, Apr 11, 1:58 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
158 PM CDT MON APR 11 2016

OKZ023-111945-
CADDO OK-
158 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CADDO COUNTY UNTIL 245
PM CDT...

AT 156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF FORT COBB...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ANADARKO...FORT COBB AND GRACEMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3491 9855 3505 9862 3523 9825 3501 9811
TIME...MOT...LOC 1856Z 245DEG 23KT 3500 9849

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
Apr 10, 7:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major43 min
Apr 10, 7:20 PM CDTSpecial Weather StatementOUNKiowa55 min
Apr 10, 7:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
Apr 10, 7:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Apr 10, 7:41 PM CDTSpecial Weather StatementOUNGarfield34 min
Apr 10, 7:50 PM CDTSpecial Weather StatementOUNCaddo, Canadian25 min
Apr 10, 7:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant39 min
Apr 10, 7:54 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton51 min
Apr 10, 7:55 PM CDTSevere Thunderstorm WarningOUNGarfield, Major50 min
Apr 10, 7:57 PM CDTSpecial Weather StatementOUNGreer48 min
Apr 10, 7:59 PM CDTSpecial Weather StatementOUNJackson, Kiowa46 min
Apr 10, 8:03 PM CDTSpecial Weather StatementOUNWashita42 min
Apr 10, 8:06 PM CDTSevere Thunderstorm WarningOUNJackson18 min
Apr 10, 8:16 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita44 min
Apr 10, 8:19 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:26 PM CDTSpecial Weather StatementOUNKingfisher, Logan, Payne34 min
Apr 10, 8:31 PM CDTSpecial Weather StatementOUNCaddo59 min
Apr 10, 8:31 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Apr 10, 8:33 PM CDTSpecial Weather StatementOUNBeckham42 min
Apr 10, 8:35 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
Apr 10, 8:45 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Apr 10, 8:49 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon39 min
Apr 10, 9:07 PM CDTSpecial Weather StatementOUNCaddo, Comanche23 min
Apr 10, 9:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita51 min
Apr 10, 9:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 10, 9:24 PM CDTTornado WarningOUNCotton24 min
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman40 min
Apr 10, 9:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Apr 10, 10:00 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson45 min
Apr 10, 10:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady44 min
Apr 10, 10:15 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman, Washita45 min
Apr 10, 10:21 PM CDTSevere Thunderstorm WarningOUNTillman24 min
Apr 10, 10:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 10, 10:32 PM CDTSpecial Weather StatementOUNLogan28 min
Apr 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGrady39 min
Apr 10, 10:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens36 min
Apr 10, 10:40 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman35 min
Apr 10, 10:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more38 min
Apr 10, 11:01 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens27 min
Apr 10, 11:10 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens35 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens39 min
Apr 10, 11:24 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens36 min
Apr 10, 11:31 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma29 min
Apr 10, 11:33 PM CDTSpecial Weather StatementOUNCarter27 min
Apr 10, 11:50 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma40 min
Apr 10, 11:59 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Love, McClain and 5 more46 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain25 min
Apr 11, 12:46 AM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Hughes, Johnston and 6 more44 min
Apr 11, 1:30 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc45 min
Apr 11, 3:46 AM CDTSpecial Weather StatementOUNMurray29 min
Apr 11, 5:48 AM CDTSpecial Weather StatementOUNCarter27 min
Apr 11, 5:57 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Murray48 min
Apr 11, 6:28 AM CDTSpecial Weather StatementOUNJefferson32 min
Apr 11, 7:08 AM CDTSpecial Weather StatementOUNMurray37 min
Apr 11, 7:27 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Marshall48 min
Apr 11, 7:30 AM CDTSpecial Weather StatementOUNJefferson30 min
Apr 11, 12:07 PM CDTSpecial Weather StatementOUNCarter, Love38 min
Apr 11, 12:17 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love118 min
Apr 11, 12:37 PM CDTSpecial Weather StatementOUNCarter, Johnston, Murray38 min
Apr 11, 12:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Apr 11, 1:22 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall38 min
Apr 11, 1:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall32 min
Apr 11, 1:45 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall2 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementOUNCaddo47 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall39 min
Apr 11, 2:40 PM CDTSevere Thunderstorm WarningOUNBryan50 min
Apr 11, 3:16 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 11, 3:50 PM CDTSpecial Weather StatementOUNCanadian25 min
Apr 11, 4:55 PM CDTSpecial Weather StatementOUNMcClain35 min
Apr 11, 5:11 PM CDTSpecial Weather StatementOUNCleveland34 min
Apr 11, 5:16 PM CDTSevere Thunderstorm WarningOUNCleveland29 min
Apr 11, 5:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 11, 6:23 PM CDTSpecial Weather StatementOUNSeminole37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.